# SDR SWAA012883

- Difficulty date: October 18, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 49,052 hours, 43,320 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT KEEL BEAM CORRODED AT BS 540.  REPAIRED KEEL BEAM PER BFG ER 01-0905.
